# SDR C2XA10TY042

- Difficulty date: March 27, 2010
- Submitted: March 28, 2010
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 19,886 hours, 10,643 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

TYS  A/C WAS LEAVING BNA WHEN SMOKE IN LAV WAS DETECTED, CREW RETURNED BACK TO BNA.  MAINTENANCE CHECKED THE LAV LIGHTS, PACK SYSTEM AND GROUND RUN THE ENGINES, COULDN'T DUPLICATE.  SUSPECTED COMP WASHES OF ENGINES AS THE PROBLEM.  A/C WAS RELEASED BACK TO SERVICE.
